# SDR SWIA2024080500601

- Difficulty date: June 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,617 hours, 31,289 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Support Fitting
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD FLAP INBD AFT SUPPORT FITTINIG HAS CHAFFE DAMAGE ON BOTH INBD LUGS WS178.00     (C-CHECK RO 7/24/2024)    REMOVED CHAFFE DAMAGE ON L/H O/B FLAP I/B AFT SUPPORT FITTING IAW  CRJ 700 SRM 51-11-00  CRJ 700 SRM 51-12-00  CRJ 700 SRM 51-24-11  CRJ 700 SRM 51-21-11  CRJ 700 SRM 51-25-06  CRJ 700 SRM 51-25-16  PERFORMED NDT  ET INSPECTION BY BARON NDT,  LLC FAA CRS # 5NDR545D REPORT # S062424-3  P.O.# 172793 DATE OF INSPECTION 24 JUN 2024. SEE REPORT FOR DETAILS. REO 670-57-21-977 REV-- DATE 2024-06-23
